Citation: Cartbox. "Euphoric Withdrawals?: An Experience with Venlafaxine (Effexor) & Bupropion (Wellbutrin) (exp41176)". Erowid.org. Jun 27, 2007. erowid.org/exp/41176
I've only recently stopped taking Effexor - weaned myself off quite rapidly, over the course of perhaps a week - and didn't experience any immediate withdrawal effects. Now, a few days later, I am feeling vaguely drugged and euphoric. I wouldn't consider it pleasant, as it's rather more persistent than I'd like, but it's sure not the hell that many people seem to describe. If I could liken it to any other experience I've had, it's somewhat akin to being fairly drunk or stoned, but only for a tenth to a half of a second or so at a time, ten or fifteen times a minute.
It's a little disorienting, but it's a little interesting, too. If I were experiencing this as a result of taking a recreational drug rather than ceasing a prescribed dose, I don't think I'd repeat the experience, but I don't think I'd consider it a loss. The 'Effexor demon' has at least failed to conquer me. It is a rather demonized substance, I think, as it's helped me a fair bit.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.